Your Cart

Your cart is empty

Home  >  Volume 41

Exact Solution of Undamped and Unforced Duffing Equation Using Jacobi’s Elliptic Function by Eze E.O., Udaya C.O.D, Okereke R.N and Obasi U.E (pages 79-84)
Sale price: $5.00


In this paper, the exact solution of undamped and unforced Duffing equation was obtained using the Jacobi’s elliptic method. Earlier results using the same techniques were announced by some authors but without being conclusive. Our results confirm an improvement on the previous ones in literature.

Keywords: Jacobi’s Elliptic Function, Exact Solution, Undamped and Unforced Duffing Oscillator2010 Mathematics Subject Classification: 34B15, 34C15, 34C25, 34K13